# SDR DALA2016121910014

- Difficulty date: December 17, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 53,433 hours, 19,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT TRACK WORN STATION 520 RIGHT INBOARD TRACK. MAINTENANCE INSTALLED SEAT TRACK REF SRM 53-00-52 REPAIR 4.
